A new approach for second-order linear matrix descriptor differential equations of Apostol-Kolodner type

A. A. Pantelous, A. D. Karageorgos, G. I. Kalogeropoulos

Research output: Contribution to journalArticleResearchpeer-review

10 Citations (Scopus)

Abstract

In this paper, we study a class of linear second-order matrix descriptor differential equations of Apostol-Kolodner type with constant coefficients. In the new approach, we propose a different transformation from what Kalogeropoulos et al. (2009) have used in their recent paper. However, similarly with them, the Weierstrass canonical form has been considered, and the analytical formula for the solution of this general class is derived naturally for consistent initial conditions.

Original languageEnglish
Pages (from-to)257-264
Number of pages8
JournalMathematical Methods in the Applied Sciences
Volume37
Issue number2
DOIs
Publication statusPublished - 30 Jan 2014
Externally publishedYes

Keywords

  • second-order linear matrix descriptor differential equations
  • Weierstrass canonical form

Cite this